# SDR CALA2023022700553

- Difficulty date: February 24, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27300
- Aircraft time: 104,248 hours, 24,942 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Part number: 146N508919
- Condition: Corroded
- Location: Sta1640/Lbl2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) MAIN CABIN FLOOR BEAM STA 1640 CORRODED ON UPPER SURFACE OF UPPER FWD FLANGE AT LBL 2. TRANSCRIBED FROM HAECO GSO NR 9284211 CORROSION FOUND TO BE ON AN EXISTING REPAIR, REMOVED AND REPLACE D REPAIR IAW B757-200 SRM 53-00-51 REPAIR 9. DOT REMOVED. TRANSC RIBED FROM HAECO NR 9284211. HAECO GSO MECH V901143  QC031.
